# SDR AALA20001341

- Difficulty date: August 3, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME ATTACH CLIP CORRODED, RIVETS PULLED THROUGH STRINGER 25R, STATION 680.  REMOVED CORRODED BELL FRAME AND INSTALLED NEW BELLFRAME ATTACH CLIP SRM 51-10-1.  (M)
